Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 107, NWS Amarillo, TX

May 25, 2021Hansford County, Hutchinson County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at May 25, 2021, 9:07 PM CDT for Hansford County, Hutchinson County, Texas. It was in force for 53 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2021, 9:07 PM CDT (02:07 UTC)
Expired
May 25, 2021, 10:00 PM CDT
In force
53 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
2.75 in
Wind
60.0 mph

Counties Hansford County, TX, Hutchinson County, TX

The radar

The Amarillo radar (KAMA), 97 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 9:19 PM CDTHAIL 2.59 E Morse, TXSPOTTER NETWORK REPORT.
May 25, 9:20 PM CDTHAIL 310 E Morse, TXREPORTED ON FACEBOOK. TIME ESTIMATED BASED ON RADAR.
May 25, 9:25 PM CDTHAIL 2.759 E Morse, TXREPORTED ON TWITTER.
May 25, 9:25 PM CDTHAIL 2.759 E Morse, TXTWITTER REPORT.
May 25, 9:26 PM CDTHAIL 2.59 E Morse, TXREPORTED ON TWITTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 4:08 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.1 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2021-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1499 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2021-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1499 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1874 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

474 
WUUS54 KAMA 260207
SVRAMA
TXC195-233-260300-
/O.NEW.KAMA.SV.W.0107.210526T0207Z-210526T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
907 PM CDT Tue May 25 2021

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Hutchinson County in the Panhandle of Texas...
  Southeastern Hansford County in the Panhandle of Texas...

* Until 1000 PM CDT.

* At 906 PM CDT, a severe thunderstorm was located 9 miles east of
  Morse, or 9 miles southwest of Spearman, moving south at 10 mph.

  This is a very dangerous storm.

  HAZARD...Baseball size hail and 60 mph wind gusts.

  SOURCE...Trained weather spotters. At 855 PM CDT, trained spotters 
           reported golf ball size hail 9 miles southwest of 
           Spearman.

  IMPACT...People and animals outdoors will be severely injured. 
           Expect shattered windows, extensive damage to roofs, 
           siding, and vehicles.

* This severe thunderstorm will remain over mainly rural areas of
  northeastern Hutchinson and southeastern Hansford Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to shelter inside a strong building, and stay away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3597 10108 3589 10109 3586 10135 3615 10141
      3616 10121
TIME...MOT...LOC 0206Z 347DEG 9KT 3609 10131 

HAIL...2.75IN
WIND...60MPH
 
$$

Ferguson
3 follow-up statements
917 
WWUS54 KAMA 260217
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
917 PM CDT Tue May 25 2021

TXC195-233-260300-
/O.CON.KAMA.SV.W.0107.000000T0000Z-210526T0300Z/
Hutchinson TX-Hansford TX-
917 PM CDT Tue May 25 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHEASTERN HUTCHINSON AND SOUTHEASTERN HANSFORD COUNTIES...

At 917 PM CDT, a severe thunderstorm was located 9 miles east of
Morse, or 10 miles southwest of Spearman, moving south at 10 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible. 
         People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles.

This severe thunderstorm will remain over mainly rural areas of
northeastern Hutchinson and southeastern Hansford Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3597 10108 3589 10109 3586 10135 3615 10141
      3616 10121
TIME...MOT...LOC 0217Z 347DEG 9KT 3606 10130 

HAIL...1.50IN
WIND...60MPH
 
$$

Ferguson
890 
WWUS54 KAMA 260222
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
922 PM CDT Tue May 25 2021

TXC195-233-260300-
/O.CON.KAMA.SV.W.0107.000000T0000Z-210526T0300Z/
Hutchinson TX-Hansford TX-
922 PM CDT Tue May 25 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHEASTERN HUTCHINSON AND SOUTHEASTERN HANSFORD COUNTIES...

At 922 PM CDT, a severe thunderstorm was located 9 miles east of
Morse, or 11 miles southwest of Spearman, moving south at 10 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts.

SOURCE...Trained weather spotters. At 919 PM CDT, trained spotters 
         reported tennis ball size hail 9 miles east of Morse.

IMPACT...Minor damage to roofs, siding, and trees is possible. 
         People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles.

This severe thunderstorm will remain over mainly rural areas of
northeastern Hutchinson and southeastern Hansford Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3597 10108 3589 10109 3586 10135 3615 10141
      3616 10121
TIME...MOT...LOC 0222Z 346DEG 8KT 3606 10130 

HAIL...2.50IN
WIND...60MPH
 
$$

Ferguson
174 
WWUS54 KAMA 260244
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
944 PM CDT Tue May 25 2021

TXC195-233-260300-
/O.CON.KAMA.SV.W.0107.000000T0000Z-210526T0300Z/
Hutchinson TX-Hansford TX-
944 PM CDT Tue May 25 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHEASTERN HUTCHINSON AND SOUTHEASTERN HANSFORD COUNTIES...

At 944 PM CDT, a severe thunderstorm was located 10 miles east of
Pringle, or 13 miles south of Spearman, moving south at 10 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected.

This severe thunderstorm will remain over mainly rural areas of
northeastern Hutchinson and southeastern Hansford Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3597 10108 3589 10109 3586 10135 3615 10141
      3616 10121
TIME...MOT...LOC 0244Z 347DEG 9KT 3601 10128 

HAIL...1.25IN
WIND...60MPH
 
$$

Ferguson

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:56 PM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, May 25, 6:56 PM CDT, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
656 PM CDT Tue May 25 2021

.AVIATION...00z TAF Cycle...

Thunderstorms west of Amarillo are slowly moving east at 10 mph,
and assuming they hold together storms will be impacting the KAMA
terminal around 01z. This could lead to gusty winds, hail and
MVFR/IFR cigs/vsbys with heavy rain possible. Also can't rule out
some MVFR/IFR cigs later tonight in wake of storm activity. Will
amend if needed. Storms should remain east of KGUY and KDHT, with
lower chance for MVFR/IFR cigs at those terminals.

Ward

&&

.PREV DISCUSSION... /Issued 303 PM CDT Tue May 25 2021/

SHORT TERM...Today through Wednesday Night...

Satellite this afternoon shows a couple boundaries around the
Panhandles this afternoon. The cold front is sagging into the
OK Panhandle and looks to be from Felt to Guymon to Turpin. There
is another boundary showing up from Beaver to Gruver to Fritch to
just east of Wayside that is an outflow boundary from the MCV over
eastern OK. The southeastern winds from the outflow are meeting up
with the southwesterly flow and popping clouds all along the
boundary. If you look closely, we can see some orphan anvils,
particularly down by Panhandle and Groom. These attempts at
updrafts will continue to break what little cap likely exists over
the area as the special 19Z sounding from AMA shows very little
cap. With little to no CIN, storms will not take much to fire up
along either boundary. The dry line is over in NM and is progged
to shift eastward. There is a mid level shortwave that is also on
its way here and could also provide some uplift to help fire up
storms or enhance the ones ongoing this evening when it arrives.
Beside all the lift options, there is plenty of moisture to work
with for storms today. Dewpoints are currently in the 50s and 60s
around the Panhandles. The special sounding shows some dry air in
the mid levels that may help with hail growth. MLCAPE around the
area is forecast to be around 2500-3500 J/kg, which could mean
hail up to 2 or 3 inches could be possible. DCAPE is forecast to
be around 1500-2000 J/kg. Bulk shear is around 20 to 30 kts so
storm mode will be multicellular in the north where the shear is
less and could be supercellular in the south where shear is
better. Storm motion looks to be around 20kts, so we could be
looking at 70 to 80 mph gusts from a good downburst. LCL heights
today are fairly high at 2000m and 0-1km shear is almost non-
existent. 0-3km shear isn't terribly excited at 100 m2/s2, so not
looking for tornado potential. If shear along a boundary
increases, we might have a small brief spin up. Storms should
mostly move out of the area by 06Z tonight, although could have a
lingering storm in the far southeast.

The NAM indicates the presence of low level moisture overnight
for a low cloud deck over all but the western TX Panhandle. This
could limit storm potential for Wednesday if the low clouds are
realized. Instability for tomorrow is even better for today if
storms happen. MLCAPE could be upwards of 3500-4000 J/kg with
DCAPE of 1000-1500 J/kg. LCL's lower tomorrow to around 1000m and
low level shear increases. Thus Wednesday could see storms with
very large hail, damaging winds and tornadoes. PWATs increase for
tomorrow as well to being near or over 90th percentile, so
flooding issues may become a concern again. The big question will
be if there are boundaries around, other than the dry line and if
the low clouds materialize.

Beat

LONG TERM...Thursday through Monday...
As we wrap up the month of May, more showers and thunderstorms are
in the forecast. The main synoptic pattern favors daily chances
for thunderstorms, in which each day we could see some severe
storms. Perhaps a small break on Saturday before chances pick
back up on Sunday.

On Thursday and Friday, H500 flow will result in perturbations
along the mean SSW-NNE flow. In-conjunction with a dryline setting
up across the eastern Panhandles on Thursday retreating back to
the west on Friday, the combination of surface boundary and upper
level disturbances with good low level moisture will result in
diurnally driven thunderstorms. In particular on Friday, a cold
front will move south, adding an additional surface boundary for
potential lift. Shear will be limited, but should be suffice to
generate some thunderstorms. High temperatures will drop from mid
80s on Thursday to low and mid 70s by Friday. A temporary break in
thunderstorms activity on Saturday as stable airmass fills in
behind front, with the only exception for the far SE TX Panhandle
with a thunderstorm chance early Saturday morning.

Continuing on Sunday and Monday, a deepening mid level neutral
tilted trough over the SW CONUS will surge sfc moisture northward
along and ahead of dryline developing in eastern New Mexico.This
will bring thunderstorm chances back to the Panhandles where some
storms could be severe as some of the latest 25/12Z model and
numerical data shows a series of mid level disturbances moving
into the Panhandles. Temperatures Saturday through Monday will
actually be a bit below average as we approach the end of May.

Meccariello

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

7/99
Hazardous weather outlook, May 25, 3:30 PM CDT, 5 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
330 PM CDT Tue May 25 2021

OKZ001>003-TXZ001>020-317-261100-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
330 PM CDT Tue May 25 2021

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms will be possible this afternoon and this evening. A
few storms may become severe with large hail and damaging winds
the main threats.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms will be possible across parts of the Panhandles
through Monday. Some of the storms may become severe with large
hail and damaging winds the main threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

In the hours before

Special weather statement, May 25, 8:21 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Amarillo TX
821 PM CDT Tue May 25 2021

TXZ007-008-260215-
Hutchinson TX-Moore TX-
821 PM CDT Tue May 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUTCHINSON AND
EASTERN MOORE COUNTIES UNTIL 915 PM CDT...

At 821 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Dumas, moving northeast at 20 mph.

Up to nickel size hail and wind gusts of up to 55 mph will be
possible with this storm.

Locations impacted include...
Pringle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
the Panhandle of Texas.

LAT...LON 3606 10167 3605 10146 3590 10129 3567 10183
      3581 10197
TIME...MOT...LOC 0121Z 229DEG 18KT 3579 10184

Ferguson
Local storm report, May 25, 8:25 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
825 PM CDT TUE MAY 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     HAIL             3 NW BOOKER             36.49N 100.58W
05/25/2021  E0.75 INCH       OCHILTREE          TX   PUBLIC

            REPORT FROM MPING.

&&

AW
Special weather statement, May 25, 8:26 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Amarillo TX
826 PM CDT Tue May 25 2021

TXZ017-260200-
Randall TX-
826 PM CDT Tue May 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL RANDALL COUNTY
UNTIL 900 PM CDT...

At 826 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles northwest of Happy, or 11 miles south of Canyon, moving
southeast at 10 mph.

Dime size hail and wind gusts of up to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of south central
Randall County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
the Panhandle of Texas.

LAT...LON 3475 10194 3490 10200 3491 10184 3475 10174
TIME...MOT...LOC 0126Z 333DEG 11KT 3482 10191

Ferguson
Local storm report, May 25, 8:43 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
843 PM CDT TUE MAY 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     HAIL             SPEARMAN                36.19N 101.19W
05/25/2021  E0.88 INCH       HANSFORD           TX   TRAINED SPOTTER

            REPORTED VIA TELEPHONE.

&&

AW
Special weather statement, May 25, 8:51 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Amarillo TX
851 PM CDT Tue May 25 2021

TXZ004-260215-
Ochiltree TX-
851 PM CDT Tue May 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OCHILTREE COUNTY UNTIL
915 PM CDT...

At 850 PM CDT, Doppler radar was tracking a strong thunderstorm near
Perryton, moving south at 10 mph.

Up to nickel size hail and wind gusts of up to 55 mph will be
possible with this storm.

Locations impacted include...
Perryton and Wolf Creek Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
the Panhandle of Texas.

LAT...LON 3640 10092 3646 10071 3620 10055 3614 10091
TIME...MOT...LOC 0150Z 340DEG 7KT 3633 10083

Ferguson
Local storm report, May 25, 8:59 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
859 PM CDT TUE MAY 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             9 SSW SPEARMAN          36.08N 101.28W
05/25/2021  E1.75 INCH       HANSFORD           TX   STORM CHASER

            SPOTTER NETWORK REPORT.

&&

AW

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:28 PM CDTSevere Thunderstorm WarningAMARandall62 min
May 25, 7:45 PM CDTSpecial Weather StatementAMAMoore30 min
May 25, 7:52 PM CDTSpecial Weather StatementAMALipscomb, Ochiltree53 min
May 25, 7:55 PM CDTSpecial Weather StatementAMARandall35 min
May 25, 8:19 PM CDTSevere Thunderstorm WarningAMAHansford, Lipscomb, Ochiltree56 min
May 25, 8:21 PM CDTSpecial Weather StatementAMAMoore54 min
May 25, 8:26 PM CDTSpecial Weather StatementAMARandall34 min
May 25, 8:51 PM CDTSpecial Weather StatementAMAOchiltree24 min
May 25, 9:16 PM CDTSevere Thunderstorm WarningAMAOchiltree35 min
May 25, 9:43 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson36 min
May 25, 9:54 PM CDTSpecial Weather StatementAMARoberts66 min
May 25, 10:48 PM CDTSpecial Weather StatementAMARoberts27 min
May 25, 11:49 PM CDTSpecial Weather StatementAMADonley26 min
May 25, 11:58 PM CDTSevere Thunderstorm WarningAMAArmstrong, Donley36 min
May 26, 12:01 AM CDTSevere Thunderstorm WarningAMACollingsworth, Donley59 min
May 26, 4:28 PM CDTSpecial Weather StatementAMASherman32 min
May 26, 4:41 PM CDTSevere Thunderstorm WarningAMAHansford, Sherman64 min
May 26, 4:45 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Potter, Randall60 min
May 26, 4:49 PM CDTSpecial Weather StatementAMARandall26 min
May 26, 5:38 PM CDTTornado WarningAMAHansford52 min
May 26, 5:43 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson, Potter62 min
May 26, 6:11 PM CDTSevere Thunderstorm WarningAMAArmstrong, Randall49 min
May 26, 6:13 PM CDTSpecial Weather StatementAMAHutchinson32 min
May 26, 6:24 PM CDTTornado Warning Tornado observedAMAHansford51 min
May 26, 6:35 PM CDTSevere Thunderstorm WarningAMAOchiltree70 min
May 26, 6:37 PM CDTSevere Thunderstorm WarningAMAOchiltree53 min
May 26, 6:43 PM CDTSevere Thunderstorm WarningAMACarson, Gray, Hutchinson, Potter, Roberts62 min
May 26, 6:47 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Potter, Randall58 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.